# SDR RRXA11189

- Difficulty date: May 29, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9751098
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISSDRILLED HOLE DAMAGE TO MAIN CABIN LT LOWER SIDE OF FRAME AT STA.1560, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 FIG.1F, 51-1-21.
